# SDR USAA2009070891729

- Difficulty date: July 6, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 65,240 hours, 44,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BP573
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BFM - C19 - EEL - LEFT AFT CEILING BATTERY PACK ASSEMBLY INOP.  REPLACED EMERGENCY LIGHT POWER SUPPLY, OPS CHECKED GOOD IAW B737 AMM 33-51-51.
